# SDR 452051071207

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N615FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2051
- Aircraft time: 784 hours, 622 cycles
- Engine: Garrtt TFE7312
- Engine time: 784 hours, 622 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 30609642
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE IN FLIGHT ON LT ENGINE.  AIR DIVERSION, IFE DECLARED BY CONTROL TOWER. LANDING AND TAXI UNEVENTFUL.  GAINED ACCESS AND RESEALED NR 6 BEARING (N1 COVER) WITH NEW GASKET. REPLACED NR 6 BEARING PRESSURE LINE WITH NEW LINE.  SERVICED OIL AND PERFORMED ENGINE RUNS AND LEAK CHECKS.
